|TRUVADA KALETRA BIO GEL
Feb 5, 2008
| Response from Dr. Henry
There are a number of products named Bio Gel so I am not sure which product you are talkig about. There is an anti-aging cream by that name and a transdermal testosterone product. I have seen no data on those products and your HIV regimen-I would not anticipate a negative drug interaction in general. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Sex With A Prostitute
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.